American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B38) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 211 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] Michael Christ and Loukas Grafakos. Best constants for two nonconvolution inequalities . Proc. Amer. Math. Soc. 123 (1995) 1687-1693. MR 1239796.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[92] Song-Ying Li and Bernard Russo. On compactness of composition operators in Hardy spaces of several variables . Proc. Amer. Math. Soc. 123 (1995) 161-171. MR 1213865.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[93] Barbara D. MacCluer and Peter R. Mercer. Composition operators between Hardy and weighted Bergman spaces on convex domains in ${\bf C}\sp N$ . Proc. Amer. Math. Soc. 123 (1995) 2093-2102. MR 1254846.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[94] Peng Lin and Richard Rochberg. On the Friedrichs operator . Proc. Amer. Math. Soc. 123 (1995) 3335-3342. MR 1264822.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[95] Bohumír Opic. On the distance of the Riemann-Liouville operator from compact operators . Proc. Amer. Math. Soc. 122 (1994) 495-501. MR 1200178.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[96] Sanjiv Kumar Gupta, Shobha Madan and U. B. Tewari. The conjugation operator on $A\sb q(G)$ . Proc. Amer. Math. Soc. 121 (1994) 163-166. MR 1181167.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[97] Qinsheng Lai. Linear monotone operators and weighted BMO . Proc. Amer. Math. Soc. 120 (1994) 875-887. MR 1169887.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[98] Yasuo Matsugu and Takahiko Yamada. On the isometries of $H\sp \infty\sb E(B)$ . Proc. Amer. Math. Soc. 120 (1994) 1107-1112. MR 1169883.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[99] Huiping Li. Hankel operators on the Bergman space of the unit polydisc . Proc. Amer. Math. Soc. 120 (1994) 1113-1121. MR 1176483.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[100] C. Pérez. A remark on weighted inequalities for general maximal operators . Proc. Amer. Math. Soc. 119 (1993) 1121-1126. MR 1107275.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[101] Valentin Matache. On the minimal invariant subspaces of the hyperbolic composition operator . Proc. Amer. Math. Soc. 119 (1993) 837-841. MR 1152988.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[102] Kevin M. Madigan. Composition operators on analytic Lipschitz spaces . Proc. Amer. Math. Soc. 119 (1993) 465-473. MR 1152987.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[103] Josep Martínez. A representation lattice isomorphism for the peripherical spectrum . Proc. Amer. Math. Soc. 119 (1993) 489-492. MR 1158005.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[104] Krzysztof Nowak. Schatten ideal behavior of a generalized Hardy operator . Proc. Amer. Math. Soc. 118 (1993) 479-483. MR 1152990.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[105] Qinsheng Lai. Two weight $\Phi$-inequalities for the Hardy operator, Hardy-Littlewood maximal operator, and fractional integrals . Proc. Amer. Math. Soc. 118 (1993) 129-142. MR 1123665.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[106] William T. Ross. The commutant of a certain compression . Proc. Amer. Math. Soc. 118 (1993) 831-837. MR 1145951.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[107] Du-Won Byun. Inversions of Hermite semigroup . Proc. Amer. Math. Soc. 118 (1993) 437-445. MR 1145414.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[108] Narcisse Randrianantoanina and Elias Saab. The complete continuity property in Bochner function spaces . Proc. Amer. Math. Soc. 117 (1993) 1109-1114. MR 1143023.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[109] Gerd Mockenhaupt. A note on the cone multiplier . Proc. Amer. Math. Soc. 117 (1993) 145-152. MR 1098404.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[110] Steven G. Krantz and Norberto Salinas. Proper holomorphic mappings and the Cowen-Douglas class . Proc. Amer. Math. Soc. 117 (1993) 99-105. MR 1104397.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[111] Jie Miao. The Ces\`aro operator is bounded on $H\sp p$ for $0. Proc. Amer. Math. Soc. 116 (1992) 1077-1079. MR 1104399.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[112] G. Bourdaud. Le calcul fonctionnel dans l'espace de Besov critique . Proc. Amer. Math. Soc. 116 (1992) 983-986. MR 1092916.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[113] Barry Simon. The Weyl transform and $L\sp p$ functions on phase space . Proc. Amer. Math. Soc. 116 (1992) 1045-1047. MR 1100663.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[114] Hiroyuki Takagi. Compact weighted composition operators on $L\sp p$ . Proc. Amer. Math. Soc. 116 (1992) 505-511. MR 1097354.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[115] J. M. A. M. van Neerven. A converse of Lotz's theorem on uniformly continuous semigroups . Proc. Amer. Math. Soc. 116 (1992) 525-527. MR 1097355.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[116] K. Seddighi and B. Yousefi. On the reflexivity of operators on function spaces . Proc. Amer. Math. Soc. 116 (1992) 45-52. MR 1104402.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[117] Constantine Georgakis. The Hausdorff mean of a Fourier-Stieltjes transform . Proc. Amer. Math. Soc. 116 (1992) 465-471. MR 1096210.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[118] Patrick N. Dowling. Some applications of convolution of operators on Banach spaces . Proc. Amer. Math. Soc. 116 (1992) 191-195. MR 1094499.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[119] Manuel González and Joaquín M. Gutiérrez. Compact and weakly compact homomorphisms between algebras of differentiable functions . Proc. Amer. Math. Soc. 115 (1992) 1025-1029. MR 1087463.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[120] Daniel Berend. A note on the $L\sp p$ analogue of the ``zero-two'' law . Proc. Amer. Math. Soc. 114 (1992) 95-97. MR 1057949.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 211 found      Go to page: 1 2 3 4 5 6 7 > >>